# SDR SWIA201025333

- Difficulty date: December 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 18,000 hours, 15,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM LAST OVERHEAD EMERGENCY LIGHT OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
